# SDR UPS05645891

- Difficulty date: December 21, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680C2B7
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing Ob T/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  N/A LT WING OB T/E FLAP DELAMINATED.   A/C FERRIED TO HEAVY MX FACILITY FOR REPAIR.  RMVD LW OB FLAP IAW 27-51-20-4. RMVD LW OB FLAP OB TE DEFLECTION CNTRL  CARRIAGE FR DMGD FLAP & INSTLLD RPLCMNT FLAP IAW MM 27-51-24-4. RMVD LW OB FLAP IB/OB AFT FAIRING SCTN FR DMGD FLAP & INSTLLD RPLCMNT FLAP IAW 27-51-16-4. OK TO INSTLL RPLCMNT FLAP. INSTLLD RPLCMNT FLAP IAW MM  27-51-20-4. FUNC TESTED GOOD PER MM 27-51-20-4.
